# SDR V0XD20111209001

- Difficulty date: October 29, 2021
- Submitted: December 9, 2021
- Operation: Air carrier
- Aircraft: N951LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15123
- Aircraft time: 25,664 hours, 22,158 cycles
- System (JASC): 5751 · Ailerons
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH AILERON DUE TO EXTERNAL DAMAGE. CORRECTIVE ACTION: REPAIRED LH AILERON O/B RIB AND SKIN DENT IAW STS EA 72-2021-204 REV IR DATE 11/9/2021.
